# SDR ARWR960418

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fs 1180 L36
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER AFT FUSELAGE HAS TEMP PLUG AT STA FS 1180.000 AND L36 APPROXIMATELY.  FABRICATED AND INSTALLED DOUBLER IAW DER NR M.H.A. 3061.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED IAW 51-1-21.  (X)
